Hi Diny'; you don't say how long you have been taking the Prozac But just listen to the ladies But when you change it the most Important thing is to take it about the same time each day, And don't miss any dose's. It does work differently with us all like if you just started it many time for the first few weeks it give you side effects which being sleepy etc.. is one. But some people it can whined up.
But the effect your getting now do as they said. If later you start having a hard time sleeping then change it back to the morning. As I said we are all different and you may just be fine taking it at bedtime. Have a good rest anyway. Chuck1957
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Feb 2010 • 1 answer
Posted 31 Jul 2011 • 4 answers
Posted 2 Apr 2012 • 1 answer
I have been on 40 mgs of Prozac for two and 1/2 weeks now. When will I get a good nights sleep again
Posted 11 Mar 2015 • 2 answers
Posted 27 Mar 2015 • 3 answers